# SDR SWAA2022060814563

- Difficulty date: May 13, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer Seal
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RETAINER SEAL ON ACCESS PANEL 542BB LT WING. 2022-283838 / [01] REPLACED ON RETAINER SEAL ON ACCESS PANEL 542BB LT WING IAW B737-700 SRM 51-10-02;[02] CERTIFIED WORK PERFORMED
